Hemant Kumar Nashine. "Application of fixed point theorem to best simultaneous approximation in convex metric spaces." Kragujevac Journal of Mathematics 33.33 (2010): 107-118. <http://eudml.org/doc/252606>.
@article{HemantKumarNashine2010, author = {Hemant Kumar Nashine}, journal = {Kragujevac Journal of Mathematics}, language = {eng}, number = {33}, pages = {107-118}, publisher = {Prirodno-matematički fakultet Kragujevac}, title = {Application of fixed point theorem to best simultaneous approximation in convex metric spaces}, url = {http://eudml.org/doc/252606}, volume = {33}, year = {2010}, }
TY - JOUR AU - Hemant Kumar Nashine TI - Application of fixed point theorem to best simultaneous approximation in convex metric spaces JO - Kragujevac Journal of Mathematics PY - 2010 PB - Prirodno-matematički fakultet Kragujevac VL - 33 IS - 33 SP - 107 EP - 118 LA - eng UR - http://eudml.org/doc/252606 ER -